# SDR CALA0400059

- Difficulty date: January 25, 2004
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N72830
- Make and model: Doug DC-9-82
- Aircraft serial: 49490
- Aircraft time: 48,563 hours, 23,348 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT FLOOR SUPPORT ZEE ANGLE CORRODED IN MID BAGGAGE BIN AT STA 620.  THE FLOOR SUPPORT WAS REMOVED AND REPLACED IAW SRM 51-00-00.
